Skip to content

The Independence of the Continuum Hypothesis.

Cohen, P. J. (1963). The Independence of the Continuum Hypothesis. Proceedings of the National Academy of Sciences, 50(6), 1143-1148.

Type
Journal article
Intellectual base
Primary research
Year
1963
Volume
50
Issue
6
Pages
1143-1148
DOI
10.1073/pnas.50.6.1143
DOI registrant
National Academy of Sciences
Link
https://doi.org/10.1073/pnas.50.6.1143
Cited from
mathematics

Cited by

4 citations across 4 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 4 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:6825b19977bb · see in the full table